# SDR A6WA202210258412

- Difficulty date: October 25, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 39,335 hours, 38,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 601R3189684
- Condition: Chafed
- Location: Pax Door
- Part time: 39,335 hours, 38,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD UPPER ROLLER ARM P/N: 601R318968-4 HAS WEAR MARKS. AIRCRAFT REMOVED FROM SERVICE.  BLENDED DAMAGE TO A SMOOTH CONTOUR 0.4"L X 0.110"W X 0.090"D IAW EA CRJ252-01930, REV IR.  ACCOMPLISHED HFEC INSPECTION AT BLEND AREA IAW NDT PART 1, 51-20-06, REV 43. NO INDICATIONS NOTED. ROTO-PEENED THE BLENDED AREA IAW SRM 51-24-11, REV 39. RESTORED SURFACE FINISH AT BLENDED AREA IAW SRM 51-21-11, REV 39. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW AWAC-CRJ252-01930, REV IR.  . WORK ACCOMPLISHED IAW WO 003784 CARD 20084.
